# SDR UALA2011031101166

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 74,325 hours, 21,595 cycles
- Engine: Pwa PW2037
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transceiver
- Part number: 750096
- Part serial: 584
- Condition: Out Of Tolerance
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ELTS ARE OUT OF TOLERANCE. REPLACED AFT ELT & FWD ELT TRANSMITTERS.
